Alert archive / Montana / High Wind Watches in 2012

High Wind Watch 30, NWS Great Falls, MT

October 19, 2012

NWS Great Falls, MT issued this high wind watch at Oct 19, 2012, 9:09 PM MDT. It took effect at Oct 20, 2012, 6:00 AM MDT. It was in force for .

The area

The counties it named.

The facts

Issued
Oct 19, 2012, 9:09 PM MDT (03:09 UTC)
In effect from
Oct 20, 2012, 6:00 AM MDT
Expired
Oct 20, 2012, 3:18 AM MDT
In force
Issued by
NWS Great Falls, MT

The text

As transmitted, in the capitals the NWS used until 2016.

764 
WWUS75 KTFX 200309
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
909 PM MDT FRI OCT 19 2012

MTZ009-048-201200-
/O.CON.KTFX.HW.W.0038.000000T0000Z-121021T0300Z/
NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS...
CHOTEAU
909 PM MDT FRI OCT 19 2012

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM MDT SATURDAY...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM MDT SATURDAY. 

* TIMING AND MAIN IMPACT: GUSTY WEST WINDS ALONG THE ROCKY
  MOUNTAIN FRONT WILL STRENGTHEN AGAIN AFTER MIDNIGHT
  TONIGHT...AND CONTINUE THROUGH THE DAY ON SATURDAY. THE
  STRONGEST WINDS WILL LIKELY OCCUR SATURDAY MORNING. THESE STRONG
  WINDS WILL CREATE DIFFICULT DRIVING CONDITIONS FOR HIGH PROFILE
  VEHICLES.

* WINDS: SUSTAINED WEST WINDS OF 35 TO 45 MPH WITH GUSTS TO 70 
  MPH.

* OTHER IMPACTS: THESE STRONG WINDS MAY ALSO CAUSE LOCALIZED 
  POWER OUTAGES.

* LOCATIONS AFFECTED INCLUDE: CHOTEAU...BROWNING...MARIAS PASS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

MTZ010-012-044>046-049-050-201200-
/O.CON.KTFX.HW.W.0038.121020T0600Z-121021T0300Z/
EASTERN GLACIER-CASCADE-TOOLE-LIBERTY-EASTERN PONDERA-
EASTERN TETON-JUDITH BASIN-
INCLUDING THE FOLLOWING LOCATIONS...CUT BANK...GREAT FALLS...
KINGS HILL PASS...SHELBY...CHESTER...CONRAD...FAIRFIELD...
STANFORD
909 PM MDT FRI OCT 19 2012

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM MDT SATURDAY...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM MDT SATURDAY. 

* TIMING AND MAIN IMPACT: WEST WINDS WILL BECOME QUITE STRONG
  ACROSS WESTERN PORTIONS OF NORTH CENTRAL MONTANA AFTER MIDNIGHT
  TONIGHT...AND CONTINUE THROUGH THE DAY ON SATURDAY. THESE
  STRONG WINDS WILL CREATE DIFFICULT DRIVING CONDITIONS FOR HIGH
  PROFILE VEHICLES.

* WINDS: SUSTAINED WEST WINDS OF 35 TO 45 MPH WITH GUSTS TO 65 
  MPH ARE POSSIBLE.

* OTHER IMPACTS: THESE STRONG WINDS MAY ALSO CAUSE LOCALIZED 
  POWER OUTAGES.

* LOCATIONS AFFECTED INCLUDE: FAIRFIELD...STANFORD...CONRAD...
  SHELBY...CHESTER...CUT BANK...GREAT FALLS...KINGS HILL PASS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

MTZ011-013-047-051-201200-
/O.NEW.KTFX.HW.A.0030.121020T1200Z-121021T0300Z/
HILL-CHOUTEAU-BLAINE-FERGUS-
INCLUDING THE FOLLOWING LOCATIONS...HAVRE...BIG SANDY...
FORT BENTON...CHINOOK...LEWISTOWN...LEWISTOWN DIVIDE
909 PM MDT FRI OCT 19 2012

...HIGH WIND WATCH IN EFFECT FROM 6 AM MDT SATURDAY THROUGH
SATURDAY EVENING...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH
WIND WATCH...WHICH IS IN EFFECT FROM 6 AM MDT SATURDAY THROUGH
SATURDAY EVENING. 

* TIMING AND MAIN IMPACT: SOUTHWEST WINDS WILL INCREASE SATURDAY
  MORNING ACROSS EASTERN PORTIONS OF NORTH CENTRAL MONTANA AHEAD
  OF AN APPROACHING PACIFIC COLD FRONT. THESE WINDS WILL SHIFT
  MORE WESTERLY AND MAY BECOME QUITE STRONG DURING THE LATE
  MORNING AND EARLY AFTERNOON HOURS WITH THE PASSAGE OF THE FRONT.
  THESE POTENTIALLY STRONG WINDS MAY CREATE DIFFICULT DRIVING
  CONDITIONS FOR HIGH PROFILE VEHICLES.

* WINDS: SUSTAINED SOUTHWEST TO WEST WINDS OF 30 TO 40 MPH WITH
  GUSTS UP TO 60 MPH ARE POSSIBLE...MAINLY DURING THE LATE
  MORNING AND AFTERNOON HOURS.

* OTHER IMPACTS: THESE POTENTIALLY STRONG WINDS MAY ALSO CAUSE
  LOCALIZED POWER OUTAGES.

* LOCATIONS AFFECTED INCLUDE: CHINOOK...HAVRE...BIG SANDY... FORT
  BENTON...LEWISTOWN...LEWISTOWN DIVIDE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$
1 follow-up statement
616 
WWUS75 KTFX 200918
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
318 AM MDT SAT OCT 20 2012

MTZ011-013-047-051-202200-
/O.UPG.KTFX.HW.A.0030.121020T1200Z-121021T0300Z/
/O.EXB.KTFX.HW.W.0038.121020T1500Z-121021T0300Z/
HILL-CHOUTEAU-BLAINE-FERGUS-
INCLUDING THE FOLLOWING LOCATIONS...HAVRE...BIG SANDY...
FORT BENTON...CHINOOK...LEWISTOWN...LEWISTOWN DIVIDE
318 AM MDT SAT OCT 20 2012

...HIGH WIND WARNING IN EFFECT FROM 9 AM THIS MORNING TO 9 PM MDT
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH
WIND WARNING...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 9 PM
MDT THIS EVENING. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. 

* TIMING AND MAIN IMPACT: SOUTHWEST WINDS WILL INCREASE THIS
  MORNING ACROSS EASTERN PORTIONS OF NORTH CENTRAL MONTANA IN
  ASSOCIATION WITH THE PASSAGE OF A PACIFIC COLD FRONT. THESE
  WINDS WILL SHIFT MORE WESTERLY AND BECOME STRONG DURING THE LATE
  MORNING AND EARLY AFTERNOON HOURS...CREATING DIFFICULT DRIVING
  CONDITIONS FOR HIGH PROFILE VEHICLES.

* WINDS: SUSTAINED SOUTHWEST TO WEST WINDS OF 30 TO 40 MPH WITH
  GUSTS UP TO 60 MPH.

* OTHER IMPACTS: STRONG WINDS MAY ALSO CAUSE LOCALIZED POWER
  OUTAGES.

* LOCATIONS AFFECTED INCLUDE: CHINOOK...HAVRE...BIG SANDY... FORT
  BENTON...LEWISTOWN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

MTZ009-010-012-044>046-048>050-202200-
/O.CON.KTFX.HW.W.0038.000000T0000Z-121021T0300Z/
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-CASCADE-TOOLE-
LIBERTY-EASTERN PONDERA-SOUTHERN ROCKY MOUNTAIN FRONT-
EASTERN TETON-JUDITH BASIN-
INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS...
CUT BANK...GREAT FALLS...KINGS HILL PASS...SHELBY...CHESTER...
CONRAD...CHOTEAU...FAIRFIELD...STANFORD
318 AM MDT SAT OCT 20 2012

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS
EVENING...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS
EVENING. 

* TIMING AND MAIN IMPACT: STRONG WEST WINDS WILL SPREAD EAST
  ACROSS WESTERN PORTIONS OF NORTH CENTRAL MONTANA THIS MORNING IN
  ASSOCIATION WITH THE PASSAGE OF A PACIFIC COLD FRONT. STRONG
  WINDS WILL CONTINUE THROUGH THE DAY BEFORE DECREASING THIS
  EVENING. THESE STRONG WINDS WILL CREATE DIFFICULT DRIVING
  CONDITIONS FOR HIGH PROFILE VEHICLES.

* WINDS: SUSTAINED WEST WINDS OF 35 TO 45 MPH WITH GUSTS TO 65 MPH.

* OTHER IMPACTS: THESE STRONG WINDS MAY ALSO CAUSE LOCALIZED 
  POWER OUTAGES.

* LOCATIONS AFFECTED INCLUDE: FAIRFIELD...STANFORD...CONRAD... 
  SHELBY...CHESTER...CUT BANK...GREAT FALLS...KINGS HILL PASS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

What forecasters said that day

The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Great Falls, MT wrote its last area forecast discussion before this high wind watch went out at Oct 19, 5:30 PM MDT, 3 hours 39 minutes earlier.

Area forecast discussion, Oct 19, 5:30 PM MDT, 3 hours 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREAT FALLS MT
530 PM MDT FRI OCT 19 2012

UPDATED AVIATION SECTION

.DISCUSSION...

TONIGHT THROUGH SUNDAY...WATER VAPOR INDICATES ONE SHORT WAVE MOVING
ACROSS MONTANA WITH ANOTHER OUT OVER THE EASTERN PACIFIC. WEST FLOW
ALOFT IS KEEPING LIGHT PRECIP OVER THE WESTERN MOUNTAINS BUT AREAS
EAST WILL REMAIN QUITE DRY. A STRONG SURFACE GRADIENT WITH A SURFACE
LOW OVER SASKATCHEWAN IS CAUSING A TIGHT SURFACE GRADIENT ACROSS THE
SLOPES OF THE ROCKIES. THIS WILL WEAKEN OVERNIGHT BUT TIGHTEN AGAIN
AS AN UPPER LEVEL JET CROSSES THE ROCKIES AND MOVES OVER THE ZONES.
WITH STRONG SUPPORT ALOFT...CURRENT HIGH WIND WARNING OVER THE
ROCKIES WILL BE CONTINUED. ALSO...WITH THE STRONG WINDS ALOFT
COMBINING WITH A COLD FRONT CROSSING THE PLAINS...THE CURRENT WATCH
WILL BE UPGRADED TO A WARNING. WINDS WILL WEAKEN SATURDAY EVENING
BUT THE REGION WILL REMAIN UNDERNEATH THE INFLUENCE OF A BROAD TROF
ALOFT. THE ZONES WILL BE BETWEEN SHORT WAVES BUT THE SOUTHWEST FLOW
ALOFT WILL REMAIN MOIST AND UNSETTLED THROUGH SUNDAY. ZELZER

SUNDAY NIGHT THROUGH FRIDAY...EXTENDED FORECAST MODELS IN
REASONABLE AGREEMENT THAT THE WEATHER PATTERN NEXT WEEK WILL FEATURE
COOLER TEMPERATURES AND MULTIPLE EPISODES OF MOSTLY LIGHT
PRECIPITATION BUT FAIR AMOUNT OF MODEL DIFFERENCE ON THE FINER
DETAILS SUCH AS PRECIP TIMING AND COVERAGE.  FORECAST PERIOD BEGINS
WITH LARGE UPPER LEVEL TROF EXTENDING EAST-WEST FROM CENTRAL
SASKATCHEWAN TO THE BC/WASH COAST WITH MONTANA IN MOIST SOUTHWEST
FLOW REGIME.  INITIAL PRECIP LOOKS TO BE CONFINED TO THE ROCKY MTN
FRONT AND WESTERN MT UNTIL MON AFTN/EVE WHEN PACIFIC COAST PORTION
OF THE UPPER TROF PUSHES BROAD MOISTURE PLUME INTO OUR REGION...
PRODUCING LIGHT RAIN AT LOWER ELEVS AND LIGHT SNOW IN THE MTNS.  A
WEAK COLD FRONT GRADUALLY MOVES SOUTH FROM THE US/CAN BORDER ON
TUES...DROPPING HIGH TEMPS INTO THE UPPER 30S/LOW 40S AND CHANGING
PRECIP TO RAIN/SNOW MIX TO ALL SNOW THRU TUES NIGHT.  MODEL
SOLUTIONS NOTICEABLY DIVERGE ON WED WITH THE GFS SHOWING VERY MOIST
EASTERLY UPSLOPE FLOW OVER COOLER AIRMASS BEHIND THE FRONT (GOOD
OVER-RUNNING SITUATION FOR SNOW ACCUMULATION)...WHILE THE EUROPEAN
MODEL SWEEPS THE MOISTURE INTO WYOMING WITH DRY CONDITIONS FOR
CENTRAL/SOUTHWEST MT. MODEL CONSENSUS DOES NOT GET MUCH BETTER
FOR THURS/FRI AS GFS KEEPS WRAP-AROUND MOISTURE OVER OUR REGION
THROUGH THURS THEN INDICATES SHORT DRY PERIOD ON FRI. THE EUROPEAN
MODEL REMAINS DRY ON THURS AND THEN BRINGS WARMER TEMPS AND THE NEXT
SHOT OF PACIFIC MOISTURE EAST OF THE DIVIDE ON FRI. GIVEN ALL THESE
UNCERTAINTIES...HAVE LEFT IN AT LEAST A SLIGHT CHANCE TO CHANCE OF
PRECIP EACH DAY AND KEPT AFTN HIGHS BELOW SEASONAL AVERAGES WHICH
SUGGESTS BETTER CHANCE THAT MUCH OF THE PRECIP WILL BE RAIN/SNOW MIX
OR LIGHT SNOW. WILL HAVE TO WAIT FOR SUCCEEDING MODEL RUNS TO MAKE
AN EDUCATED GUESS ON SNOWFALL AMOUNTS.
WARANAUSKAS

&&

.AVIATION...
UPDATED 2330Z.
WEST TO SOUTHWEST FLOW ALOFT CONTINUES TO BRING MID AND HIGH LEVEL
CLOUDS ACROSS THE AREA. SCATTERED PRECIPITATION IS OCCURRING OVER
THE ROCKY MOUNTAIN FRONT RESULTING IN OCCASIONAL MOUNTAIN
OBSCURMENT. A TIGHT SURFACE PRESSURE GRADIENT HAS RESULTED IN STRONG
GUSTY WINDS. THIS GRADIENT WILL RELAX A LITTLE AFTER 02Z BUT WILL
TIGHTEN AGAIN AFTER 17Z RESULTING IN CONTINUED STRONG AND GUSTY
WINDS THROUGH 00Z. VFR CONDITIONS PREVAIL.

&&

.PRELIMINARY POINT TEMPS/POPS...
GTF  47  54  27  48 /  10  10  10   0
CTB  41  49  21  44 /  20  20  10  10
HLN  44  53  27  49 /  30  30  10  10
BZN  41  60  25  50 /  20  30  10  10
WEY  30  49  17  46 /  20  30  20  20
DLN  40  54  24  49 /  30  30  10  10
HVR  43  59  24  49 /  10  10  10   0
LWT  43  57  24  46 /  10  20  10  10

&&

.TFX WATCHES/WARNINGS/ADVISORIES...
HIGH WIND WARNING FROM MIDNIGHT TONIGHT TO 9 PM MDT SATURDAY
CASCADE...EASTERN GLACIER...EASTERN PONDERA...EASTERN TETON...
JUDITH BASIN...LIBERTY...TOOLE.

HIGH WIND WARNING UNTIL 9 PM MDT SATURDAY NORTHERN ROCKY
MOUNTAIN FRONT...SOUTHERN ROCKY MOUNTAIN FRONT.

&&

WEATHER.GOV/GREATFALLS
Hazardous weather outlook, Oct 19, 2:21 PM MDT, 6 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREAT FALLS MT
221 PM MDT FRI OCT 19 2012

MTZ009-048-201145-
NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT-
221 PM MDT FRI OCT 19 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
MONTANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A HIGH WIND WARNING IS IN EFFECT UNTIL 9 PM MDT SATURDAY FOR
SUSTAINED WINDS OF 35 TO 45 MPH WITH GUSTS TO 70 MPH.

RAIN AND SNOW WILL BECOME WIDESPREAD OVER THE MOUNTAINS TONIGHT
AND CONTINUE THROUGH SATURDAY AFTERNOON BEFORE DIMINISHING
SATURDAY EVENING. SNOW LEVEL WILL LOWER NEAR PASS LEVEL AT MARIAS
PASS SATURDAY MORNING WHERE 1-3 INCHES OF SNOW IS POSSIBLE WITH
HIGHER AMOUNTS AT ELEVATIONS ABOVE 6000 FT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A HIGH WIND WARNING CONTINUES UNTIL 9 PM MDT SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MTZ010-012-044>046-049-050-201145-
EASTERN GLACIER-CASCADE-TOOLE-LIBERTY-EASTERN PONDERA-
EASTERN TETON-JUDITH BASIN-
221 PM MDT FRI OCT 19 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MONTANA
AND NORTH CENTRAL MONTANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A HIGH WIND WARNING IS IN EFFECT FROM MIDNIGHT TONIGHT THROUGH 9
PM SATURDAY FOR SUSTAINED WINDS 35 TO 45 MPH WITH GUSTS TO 65 MPH.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THE HIGH WIND WARNING WILL CONTINUE THROUGH 9 PM SATURDAY.

NEXT WEAK...A PACIFIC WEATHER SYSTEM WILL BRING MUCH COOLER THAN
NORMAL TEMPERATURES WITH AN INCREASING CHANCE OF WIDESPREAD LIGHT
ACCUMULATING SNOW TO THE AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MTZ011-013-014-047-051-201145-
HILL-CHOUTEAU-CENTRAL AND SOUTHERN LEWIS AND CLARK-BLAINE-FERGUS-
221 PM MDT FRI OCT 19 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MONTANA...NORTH CENTRAL MONTANA AND SOUTHWEST MONTANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER TONIGHT IS LOW.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

MUCH COOLER THAN NORMAL TEMPERATURES WITH AN INCREASING CHANCE OF
WIDESPREAD LIGHT ACCUMULATING SNOW IS POSSIBLE NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MTZ008-015-052>055-201145-
BEAVERHEAD-MADISON-JEFFERSON-BROADWATER-MEAGHER-GALLATIN-
221 PM MDT FRI OCT 19 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
MONTANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER TONIGHT IS LOW.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

MUCH COOLER THAN NORMAL TEMPERATURES WITH AN INCREASING CHANCE OF
WIDESPREAD LIGHT ACCUMULATING SNOW IS POSSIBLE NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Oct 19, 7:49 PM MDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
749 PM MDT FRI OCT 19 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1152 AM     NON-TSTM WND GST 7 SE HILGER             47.18N 109.25W
10/19/2012  M58 MPH          FERGUS             MT   MESONET

            58 MPH WIND GUST AT JUDITH PEAK.

&&

NJL

The office that day

Everything else NWS Great Falls, MT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 20, 2:20 PM MDTWinter Storm WatchTFX37 hr

Nearby

High Wind Watches in Montana, 2012Every high wind watch in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.